I am on 40 mg of Paxil for anxiety and depression (1 yr plus), a fluid pill for swelling legs, feet and moderate BP (1.5 years prescribed at Outpatients). I am on Synthroid for hypothyroidism for past 7 years prescribed by an old doctor. Crestor is half a pill dose and Trazodone is 50mg. Was on Trazodone before (winter) but was staggering and "seeing" things. I don't sleep well and found paxil wasn't helping anxiety or depression any more. She would not change meds or up the paxil. She AGAIN put me on Trazodone as needed. I took it regularly for first week now every other night or so. Last week terrible headaches started. This week I thought I had a food allergy with eggs which I generally cannot eat and were in a salad. Now I have flu like symptoms... diarrhea, chills, pain in stomach made worse by eating anything, I am shaking in hands etc, dizzy, slightly wobbly etc. Mildly lethargic and the headache is much worse. She noticed something was off with the liver and recommended no alcohol. I have been staying clear of Tylenol and Advil because of liver. Fatty liver runs in family but she alluded it wasn't that and mentioned not drinking. I have aches in back etc like a flu but after seeing the interactions on here I am worried about Serotonin Syndrome. I was on Elavil (yellow pill) last June and I was losing hours and days. Worse symptoms then above including bladder issues and falling down... I stopped and eventually improved. Really can't remember June at all to be truthful. Could this be something like that again? I was put on a 30 day trial of the Crestor and it did lower my bad cholesterol from 1.9 to 1.5. Ran out as she is hard to see so went about two weeks or so without it. Was prescribed BOTH the crestor and trazodone on same day. Started both the next day/night. Any info would be appreciated because since I got this doctor 3 years ago? Only one drug hasn't been returned to drugstore for disposal - due to averse side effects. Paxil. Thank you regardless. I am just a bit worried and plan on stopping the trazodone first to see if that is the culprit. Tammy.
On Crestor(AM) and Trazodone(PM) for 2wks. Have shakes, headache, stomach issues&dizzy. Flu or not?
- 11 Sep 2013 by Twistersk
- 13 September 2013
First of all you should never run out of your meds because you are unable to see your doc. If the Crestor was working for you and you felt you wanted to keep taking it a phone call to your doc should have been enough for her to call it in for a renew.
I did not feel good on the Trazadone when I took it. Had headache and was fatigued.
I hope that you are feeling better now that you have stopped the Trazadone. Not everyone has the same reaction to meds due to our chemistry. It is trial and error. I am med sensitive and limited to what I can take.
It sounds like you have lost some trust in your doctor.
Hope you feel well soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Dec 2012 • 2 answers
Updated 20 Sep 2017 • 5 answers
Updated 22 Jan 2015 • 2 answers
Updated 19 Jul 2015 • 1 answer
Updated 10 Aug 2015 • 4 answers